Skip to content
BY-NC-ND 3.0 license Open Access Published by De Gruyter Open Access September 1, 2006

Shape-invariant hypergeometric type operators with application to quantum mechanics

Nicolae Cotfas EMAIL logo
From the journal Open Physics

Abstract

A hypergeometric type equation satisfying certain conditions defines either a finite or an infinite system of orthogonal polynomials. The associated special functions are eigenfunctions of some shape-invariant operators. These operators can be analysed together and the mathematical formalism we use can be extended in order to define other shape-invariant operators. All the shape-invariant operators considered are directly related to Schrödinger-type equations.

Keywords: 02.30.Gp; 03.65.-w

[1] A.F. Nikiforov, S.K. Suslov and V.B. Uvarov: Classical Orthogonal Polynomials of a Discrete Variable, Springer, Berlin, 1991. 10.1007/978-3-642-74748-9Search in Google Scholar

[2] N. Cotfas: “Shape invariance, raising and lowering operators in hypergeometric type equations”, J. Phys. A: Math. Gen., Vol. 35, (2002), pp. 9355–9365. http://dx.doi.org/10.1088/0305-4470/35/44/30610.1088/0305-4470/35/44/306Search in Google Scholar

[3] N. Cotfas: “Systems of orthogonal polynomials defined by hypergeometric type equations with application to quantum mechanics”, Cent. Eur. J. Phys., Vol. 2, (2004), pp. 456–466. See also http://fpcm5.fizica.unibuc.ro/:_ncotfas. 10.2478/BF02476425Search in Google Scholar

[4] F. Cooper, A. Khare and U. Sukhatme: “Supersymmetry and quantum mechanics”, Phys. Rep., Vol. 251, (1995), pp. 267–385. http://dx.doi.org/10.1016/0370-1573(94)00080-M10.1016/0370-1573(94)00080-MSearch in Google Scholar

[5] L. Infeld and T.E. Hull: “The factorization method”, Rev. Mod. Phys., Vol. 23, (1951), pp. 21–68. http://dx.doi.org/10.1103/RevModPhys.23.2110.1103/RevModPhys.23.21Search in Google Scholar

[6] M.A. Jafarizadeh and H. Fakhri: “Parasupersymmetry and shape invariance in differential equations of mathematical physics and quantum mechanics”, Ann. Phys., NY, Vol. 262, (1998), pp. 260–276. http://dx.doi.org/10.1006/aphy.1997.574510.1006/aphy.1997.5745Search in Google Scholar

[7] J.W. Dabrowska, A. Khare and U. Sukhatme: “Explicit wavefunctions for shape-invariant potentials by operator techniques”, J. Phys. A: Math. Gen., Vol. 21, (1988), pp. L195–L200. http://dx.doi.org/10.1088/0305-4470/21/4/00210.1088/0305-4470/21/4/002Search in Google Scholar

Published Online: 2006-9-1
Published in Print: 2006-9-1

© 2006 Versita Warsaw

This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License.

Downloaded on 31.1.2023 from https://www.degruyter.com/document/doi/10.2478/s11534-006-0023-0/html
Scroll Up Arrow